Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 160, NWS Amarillo, TX

June 14, 2012Lipscomb County, Ochiltree County, Texas; Beaver County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 14, 2012, 9:41 PM CDT for Lipscomb County, Ochiltree County, Texas; Beaver County, Oklahoma. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 9:41 PM CDT (02:41 UTC)
Expired
Jun 14, 2012, 10:45 PM CDT
In force
64 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX

The radar

The Amarillo radar (KAMA), 167 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 9:43 PM CDTHAIL 1Booker, TX
Jun 14, 9:55 PM CDTHAIL 11 W Darrouzett, TX
Jun 14, 10:37 PM CDTHAIL 0.88Follett, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:46 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1334 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
2234 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

785 
WUUS54 KAMA 150241
SVRAMA
OKC007-TXC295-357-150345-
/O.NEW.KAMA.SV.W.0160.120615T0241Z-120615T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
941 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA
  LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS
  EASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 1045 PM CDT

* AT 936 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
  DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BOOKER TO 10 MILES
  SOUTHEAST OF BOOKER TO 14 MILES SOUTHEAST OF WOLF CREEK PARK...OR
  ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF PERRYTON TO 12
  MILES NORTHWEST OF LIPSCOMB TO 12 MILES NORTH OF CANADIAN...MOVING
  EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LIPSCOMB...
  HIGGINS...
  FOLLETT...
  DARROUZETT...
  BOOKER...
  WOLF CREEK PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3606 10000 3606 10059 3625 10071 3655 10078
      3652 10000
TIME...MOT...LOC 0241Z 271DEG 36KT 3653 10047 3632 10040
          3608 10039

$$

KB
4 follow-up statements
525 
WWUS54 KAMA 150255
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
955 PM CDT THU JUN 14 2012

OKC007-TXC295-357-150345-
/O.CON.KAMA.SV.W.0160.000000T0000Z-120615T0345Z/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
955 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR EASTERN OCHILTREE...LIPSCOMB AND SOUTHEASTERN BEAVER COUNTIES...

AT 955 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DARROUZETT TO 6 MILES
SOUTH OF DARROUZETT TO 9 MILES SOUTHWEST OF LIPSCOMB...OR ALONG A
LINE EXTENDING FROM 20 MILES NORTH OF LIPSCOMB TO 9 MILES NORTH OF
LIPSCOMB TO 9 MILES SOUTHWEST OF LIPSCOMB...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOLLETT
AND HIGGINS.

THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL IN BOOKER. 

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3606 10000 3606 10059 3627 10064 3655 10066
      3652 10000
TIME...MOT...LOC 0255Z 271DEG 36KT 3652 10027 3636 10025
          3612 10031

$$

KB
518 
WWUS54 KAMA 150311
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1011 PM CDT THU JUN 14 2012

TXC357-150319-
/O.CAN.KAMA.SV.W.0160.000000T0000Z-120615T0345Z/
OCHILTREE TX-
1011 PM CDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OCHILTREE COUNTY IS
CANCELLED...

AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD 
MOVED OUT OF OCHILTREE COUNTY. THEREFORE THE SEVERE THUNDERSTORM 
WARNING IS CANCELLED.

LAT...LON 3606 10000 3609 10049 3626 10052 3654 10049
      3652 10000
TIME...MOT...LOC 0309Z 271DEG 36KT 3652 10010 3632 10022
          3619 10033

$$

OKC007-TXC295-150345-
/O.CON.KAMA.SV.W.0160.000000T0000Z-120615T0345Z/
BEAVER OK-LIPSCOMB TX-
1011 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR LIPSCOMB AND SOUTHEASTERN BEAVER COUNTIES...

AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF FOLLETT TO
6 MILES NORTH OF LIPSCOMB TO 7 MILES SOUTHWEST OF LIPSCOMB...OR ALONG
A LINE EXTENDING FROM 21 MILES NORTH OF LIPSCOMB TO 6 MILES NORTH OF
LIPSCOMB TO 7 MILES SOUTHWEST OF LIPSCOMB...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HIGGINS.

THIS STORM PRODUCED QUARTER SIZE HAIL ONE MILE WEST OF DARROUZETT AT 
955 PM. 

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3606 10000 3609 10049 3626 10052 3654 10049
      3652 10000
TIME...MOT...LOC 0309Z 271DEG 36KT 3652 10010 3632 10022
          3619 10033

$$

KB
016 
WWUS54 KAMA 150331
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1031 PM CDT THU JUN 14 2012

OKC007-TXC295-150345-
/O.CON.KAMA.SV.W.0160.000000T0000Z-120615T0345Z/
BEAVER OK-LIPSCOMB TX-
1031 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN LIPSCOMB AND SOUTHEASTERN BEAVER COUNTIES...

AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FOLLETT...OR 18 MILES NORTHEAST OF LIPSCOMB...MOVING
EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3627 10000 3631 10030 3653 10031 3652 10000
TIME...MOT...LOC 0331Z 289DEG 18KT 3643 10006

$$

KB
163 
WWUS54 KAMA 150343
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1043 PM CDT THU JUN 14 2012

OKC007-TXC295-150353-
/O.EXP.KAMA.SV.W.0160.000000T0000Z-120615T0345Z/
BEAVER OK-LIPSCOMB TX-
1043 PM CDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LIPSCOMB AND
EXTREME SOUTHEASTERN BEAVER COUNTIES WILL EXPIRE AT 1045 PM CDT...

AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING WAS
EXITING THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING
WILL BE ALLOWED TO EXPIRE.

LAT...LON 3627 10000 3631 10030 3653 10031 3652 10000
TIME...MOT...LOC 0343Z 289DEG 18KT 3641 9999

$$

KB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:10 PM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jun 14, 6:10 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
610 PM CDT THU JUN 14 2012

.AVIATION...
UPPER TROUGH WILL SLOWLY MOVE ACROSS THE PANHANDLES THIS EVENING
PRODUCING CONVECTION AT ALL THREE TAF SITES THROUGH ABOUT 06Z FRIDAY.
VFR CONDITIONS WILL PREVAIL OUTSIDE OF THE CONVECTION...WITH MVFR
CONDITIONS IN AND NEAR THE CONVECTION. IFR TO MVFR CONDITIONS WILL BE
POSSIBLE AT THE GUYMON TAF SITE BETWEEN 10Z AND 16Z FRIDAY AS A COLD
FRONT PUSHES THROUGH AND BRINGS SOME LOW CLOUDS BEHIND THE FRONT TO
THE OKLAHOMA PANHANDLE. WINDS WILL BE PRIMARILY SOUTH AND SOUTHEAST
10 TO 20 KNOTS WITH SOME HIGHER GUSTS...HOWEVER WINDS WILL BECOME
NORTHWESTERLY TO NORTHEASTERLY BEHIND THE FRONT AT BOTH THE DALHART
AND GUYMON TAF SITES THROUGH THE MORNING AND EARLY AFTERNOON HOURS.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 450 PM CDT THU JUN 14 2012/

DISCUSSION...
OF PRIMARY CONCERN THIS EVENING...AS OF 4 PM THUNDERSTORMS HAD BEGUN
TO DEVELOP ALONG A COLD FRONT NEAR THE WESTERN OKLAHOMA
PANHANDLE...AND ALSO ALONG A DRYLINE IN THE WESTERN TEXAS PANHANDLE.
THIS THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE AND SPREAD EAST
THROUGH TONIGHT AS AN UPPER LEVEL SHORTWAVE MOVES ACROSS THE
PANHANDLES. SOME OF THESE THUNDERSTORMS WILL BE STRONG TO SEVERE.

FRIDAY THROUGH SATURDAY...MOSTLY ZONAL FLOW ACROSS THE US WILL BEGIN
TO DESTABILIZE...WITH AN UPPER LEVEL LOW CUTTING OFF OVER THE DESERT
SOUTHWEST AND RETROGRADING OVER THE PACIFIC. WARM TEMPERATURES AND A
SLIGHT CHANCE FOR THUNDERSTORMS ARE EXPECTED ACROSS THE PANHANDLES. A
COLD FRONT SHOULD EDGE INTO THE WESTERN OKLAHOMA AND NORTHWESTERN
TEXAS PANHANDLES SATURDAY NIGHT...BRINGING A CHANCE OF SHOWERS AND
THUNDERSTORMS ONCE AGAIN TO THAT AREA.

SUNDAY THROUGH WEDNESDAY...THE COLD FRONT WILL PULL NORTHWARD DURING
THE DAY ON SUNDAY...AS LEE SIDE CYCLOGENESIS STRENGTHENS. CONTINUED
TO KEEP MAX TEMPS ABOVE GUIDANCE INTO EARLY NEXT WEEK AS SOUTHERLY
WINDS AND A BUILDING UPPER LEVEL RIDGE ALLOW FOR TEMPERATURES TO
REACH INTO THE UPPER 90S AND LOWER 100S. NO MENTIONABLE POPS AT THIS
TIME.

WEDNESDAY NIGHT INTO FRIDAY...A DEVELOPING SURFACE LOW PRESSURE
SYSTEM IN THE LEE OF THE ROCKIES SHOULD PULL A COLD FRONT INTO AT
LEAST THE FAR NORTHWEST PANHANDLES WEDNESDAY NIGHT. MODELS DISAGREE
SLIGHTLY AS TO HOW STRONG THIS FRONT WILL BE...SO DECIDED TO GO WITH
THE STRONGER GFS. DID NOT INTRODUCE POPS AT THIS TIME AS CONFIDENCE
IS LOW...THOUGH SOME SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG THE
FRONT IF IT STALLS ACROSS THE AREA ON THURSDAY.

NF

FIRE WEATHER...
DESPITE RELATIVE HUMIDITIES DROPPING BELOW 20 PERCENT ACROSS WESTERN
PORTIONS OF THE PANHANDLES DURING THE AFTERNOONS THROUGH
TUESDAY...20 FOOT WIND SPEEDS SHOULD BE LESS THAN 15 MPH DURING THE
AFTERNOONS. ALSO...RECENT AND EXPECTED RAINFALL HAS KEPT FUEL
MOISTURE HIGHER AND FIRE DANGER RATINGS AT LOW TO MODERATE ACROSS THE
PANHANDLES.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

08/11
Hazardous weather outlook, Jun 14, 7:51 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
751 PM CDT THU JUN 14 2012

OKZ001>003-TXZ001>020-151100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
751 PM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES THROUGH TONIGHT. LARGE HAIL TO THE SIZE OF BASEBALLS
AND DAMAGING WINDS UP TO 70 MPH WILL BE THE PRIMARY HAZARDS. IN
ADDITION...HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING OR FLASH
FLOODING.

CAUTION IS ADVISED ON AREA LAKES TONIGHT DUE TO STRONG SOUTHERLY
WINDS 15 TO 25 MPH WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MOSTLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ACROSS
MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND SATURDAY. WHILE
ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...A FEW
STORMS MAY BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAIN DURING THIS PERIOD MAY
ALSO CAUSE LOCALIZED FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES. LIMITED SPOTTER ACTIVATION MAY BE NEEDED
AGAIN ON FRIDAY AND SATURDAY ACROSS THE PANHANDLES.

SCHNEIDER

In the hours before

Special weather statement, Jun 14, 8:56 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
856 PM CDT THU JUN 14 2012

TXZ003-004-009-150245-
HANSFORD TX-OCHILTREE TX-ROBERTS TX-
856 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT FOR ROBERTS...OCHILTREE
AND HANSFORD COUNTIES.

AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 19 MILES SOUTHWEST OF WOLF CREEK
PARK...OR ABOUT 20 MILES SOUTHEAST OF SPEARMAN...MOVING NORTHEAST AT
20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 55 MPH ARE POSSIBLE.

KB
Local storm report, Jun 14, 9:10 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
910 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND GST     5 W TURPIN              36.87N 100.97W
06/14/2012  E60 MPH          TEXAS              OK   LAW ENFORCEMENT

            WITH DIME SIZE HAIL...HEAVY RAIN...LEADING TO NEAR ZERO
            VISIBILITY

&&

EVENT NUMBER AMA1200553

FENNER
Local storm report, Jun 14, 9:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
916 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     1 SSW BEAVER            36.80N 100.53W
06/14/2012  M69 MPH          BEAVER             OK   MESONET

&&

EVENT NUMBER AMA1200554

FENNER
Local storm report, Jun 14, 9:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
920 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     1 SSW BEAVER            36.80N 100.53W
06/14/2012  M61 MPH          BEAVER             OK   MESONET

&&

EVENT NUMBER AMA1200555

FENNER
Special weather statement, Jun 14, 9:36 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
936 PM CDT THU JUN 14 2012

TXZ004-005-150315-
LIPSCOMB TX-OCHILTREE TX-
936 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR OCHILTREE AND
LIPSCOMB COUNTIES.

AT 931 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
3 MILES NORTHWEST OF BOOKER TO 8 MILES NORTHEAST OF WOLF CREEK PARK
TO 12 MILES SOUTHEAST OF WOLF CREEK PARK...OR ALONG A LINE EXTENDING
FROM 14 MILES NORTHEAST OF PERRYTON TO 16 MILES WEST OF LIPSCOMB TO
14 MILES NORTHWEST OF CANADIAN...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

KB
Local storm report, Jun 14, 9:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
941 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     1 SSW BEAVER            36.80N 100.53W
06/14/2012  M61 MPH          BEAVER             OK   MESONET

&&

EVENT NUMBER AMA1200556

FENNER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:42 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray63 min
Jun 14, 8:14 PM CDTSevere Thunderstorm WarningAMADallam, Hansford, Sherman61 min
Jun 14, 8:46 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler59 min
Jun 14, 7:10 PM CDTSevere Thunderstorm WarningAMATexas65 min
Jun 14, 9:13 PM CDTSevere Thunderstorm WarningAMABeaver62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.